# SDR SWAA2022052603098

- Difficulty date: May 3, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 46,470 hours, 32,146 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tie Clip
- Part number: 141A1110
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS 277 S-10R AT PASSENGER CABIN 2022-230947 / [01] REPLACED TIE CLIP LOCATED BS 277 S-10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 PARAGRAPH 9 AND DWG NO. 141A1110; SHEET 18; REV._;[02] CORRECTED STEP 1. REPLACED TIE CLIP LOCATED BS 277 S-10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 PARAGRAPH 9 AND DWG NO. 141A1110; SHEET 18; REV._ SEE INDIVIDUAL SINGOFF BELOW.;[03] REPLACED TIE CLIP LOCATED BS 277 S-10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 PARAGRAPH 9 AND DWG NO. 141A1110; SHEET 18; REV._ SEE ITEM RII   INDIVIDUAL SINGOFF BELOW.
